| Model Number |
SK9018 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported issue.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model sk9018 support catheter allegedly device markings/labelling problem.The information was received from a single source.This malfunction did not involve one patient with no patient consequences.Patients' age, weight and gender were not provided.